MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX BIVONA SMALL DIAMETER TTS AIRE-CUF ORAL/NASAL WIRE REINFORCED TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. PORTEX BIVONA SMALL DIAMETER TTS AIRE-CUF ORAL/NASAL WIRE REINFORCED TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 35W040
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Foreign: germany.
 
Event or Problem Description
Information was received that a smiths medical portex bivona small diameter tts aire-cuf oral/nasal wire reinforced tube (silicone) cuff would not inflate.No adverse effects were reported.
 
Additional Manufacturer Narrative
One endotracheal tube was returned for evaluation.The sample underwent functional testing to detect for leakage.Cuff was unable to be inflated with 5cc of air as it was stuck to the shaft.Cuff was then manipulated and was able to be inflated.The device was noted to be functioning as required, meeting criteria in manufacturing process.The reported customer complaint has not been confirmed.

Brand Name
PORTEX BIVONA SMALL DIAMETER TTS AIRE-CUF ORAL/NASAL WIRE REINFORCED TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8733175
Report Number3012307300-2019-02724
Device Sequence Number2573257
Product Code BTR
UDI-Device Identifier15021312014303
UDI-Public15021312014303
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K792035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/14/2023
Device Model Number35W040
Device Catalogue Number35W040
Device Lot Number3582734
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/29/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer07/11/2019
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1